# SDR IPXA2018062973151

- Difficulty date: June 14, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB3027501
- Part serial: 48518
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOP LEADING RIB WAS GOUGED AT XDLE309 AND YW275.  REPAIRED THE RIB IAW EA 011-5754-01-A7308, REV IR, AND EO MD11-5750-69036-A.   MAJOR.
